Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Accidentally came into contact with house hold chemical - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   The other day I accidentally sprayed a can of compressed air called perfect duster upside down, releasing the contents as a liquid. It hit my house and keyboard. Ever since I've touched those two surfaces my hands taste bitter. I've tried everything to get the bitter taste off my hands.
Doctor :   ok

User :   Will the chemical wear off?
User :   I think it's Bitrex that I have on my hands.
Doctor :   ok
Doctor :   wash your hands as many times as possible with tap water
User :   I have.

User :   No change./
Doctor :   if at all you have long nails cut them properly
User :   They're short.
Doctor :   Did you apply any antiseptic soap
User :   Yes.

Doctor :   ok
Doctor :   when did it happen actually
User :   The other day around 4pm.
User :   I wash my hands frequently.
Doctor :   ok
Doctor :   You better to wash properly
Doctor :   and check for any deposits of chemicals in your hands

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor